Small zeros of homogeneous cubic congruences. / Dietmann, Rainer.

Diophantine methods, lattices, and arithmetic theory of quadratic forms. Vol. 587 Amer. Math. Soc., Providence, RI, 2013. p. 59-68 (Contemp. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther contribution

Published
Original languageUndefined/Unknown
Title of host publicationDiophantine methods, lattices, and arithmetic theory of quadratic forms
PublisherAmer. Math. Soc., Providence, RI
Pages59-68
Number of pages10
Volume587
Publication statusPublished - 2013

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Projects

ID: 19782926